I HAVE BEEN TAKING NEXIUM 40MG ONCE A DAY FOR 2 MONTHS AND ONE HALF. I WOULD LIKE TO STOP TAKING THEM. I HAVE SEEN THE PAGE ABOUT REFLUX TIPS YOU HAVE BEEN POSTING THEM. I LIKE TO KNOW THAT ONE YOU BEGAN TAKING DGL, YOU STOP TAKING ANTIACIDS RIGHT AWAY, OR YOU TOOK YOUR ANTIACIDS PLUS YOUR DGL AT THE SAME TIME. I LIKE TO KNOW HOW AND WHEN I NEED TO STOP TAKING NEXIUM AND STAR TAKING DGL. BY THE WAY, I AM HAVING A PH PROBE AND MONOMETRY IN ABOUT 10 DAYS, THE DOCTOR TELL ME I NEED TO STOP TAKING NEXIUM 3DAYS BEFORE THE TEST. I THINK THIS WILL BE A GOOD TIME TO STAR USING DGL. BY THE WAY, I STARTED USING SLIPPERY ELM LOZENGES BECAUSE I FEEL A LUMP IN MY THROAT, AND THEY HELP A BIT.
MY EMAIL IS: omar.***@****
PS. THE MORE CHRONIC YOUR POSTING GETS, THE BETTER BECAUSE YOU ARE RECRUITING MORE PEOPLE TO WEAN OFF PPI'S AND OTHER ANTIACIDS.
Start taking the chewable DGL tablets NOW, WHILE you are still taking the Nexium. Keep using the DGL tablets, chewing one or two tablets shortly before EACH MEAL. Do this for ABOUT two weeks.
While you are using the DGL chewable tablets, and while you are still using the Nexium, try ALL the OTHER "gastric reflux tips", ALSO, for those two weeks.
Then, if you start to feel some relief (healing), ASK YOUR DOCTOR AND YOUR PHARMACIST for a "weaning"/"tapering down" schedule, for the Nexium, to help you to VERY SLOWLY decrease the dosage of the Nexium (if safe for you to do so).
KEEP USING THE DGL, slippery elm, and other "tips", WHILE you slowly wean off the Nexium. Don't suddenly stop taking the Nexium, because suddenly stopping this acid blocker med, can cause "REBOUND" EXTRA STOMACH ACID PRODUCTION!
Keep using the DGL shortly before EVERY meal, etc. even AFTER you are finally off the Nexium. Keep us posted on how all this works for you! Use the DGL for 3 months longer, AFTER you are healed. Then, stop the DGL, and see what happens. If necessary, start using the DGL again, at that time. Continue to see the doctor, to monitor your progress towards healing your esophagus, stomach, etc.
I'll post "Some Gastric Reflux Tips" below here, for your convenience, and to share with others too!
I hope this helps! I hope you feel better soon!
Sincerely, Concerned lady
LPR= Laryngeal-Pharyngeal Reflux. (Larynx=voice box, containing the 2 vocal cords. Pharynx=throat, above the larynx. The larynx is above the trachea/windpipe.)
Reflux=acidic or alkaline stomach material that backs up into the esophagus (food tube), causing any of these problems: VCD/Vocal Cord Dysfunction/Laryngospasm attacks, cough, voice problems, asthma, globus (feeling of lump in throat), constant need to clear throat, worsening of sinus condition, sore throat, pre-cancerous conditions of throat &/or esophagus, etc.
SOME GER/LPR CONTROL THINGS WE DO, that we learned from the excellent book: STOMACH AILMENTS AND DIGESTIVE DISTURBANCES, by Michael T. Murray, N.D. See page 9, References, in my website: http://cantbreathesuspectvcd.com and, also see GER/LPR info on page 5, and on LINKS page.
PLEASE READ THIS GREAT BOOK. It may possibly be bought on-line, from Michael T. Murray
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.